Confidence sets centered at James-Stein estimators. A surprise concerning the unknown-variance case

Hwang, J. T. Gene, Ullah, Aman . Journal of Econometrics 1994. 60 :145-156

Locate this article in:

Bibtex

@article{CIS-120066,
  Author = {Hwang, J. T. Gene and Ullah, Aman},
  Title = {Confidence sets centered at James-Stein estimators. A surprise concerning the unknown-variance case},
  Journal = {Journal of Econometrics},
  Volume = {60},
  Year = {1994},
  Pages = {145--156},
  Keywords = {Linear model, $F$ distribution}
}

Similar articles